Covid-19 Vaccine side effects
@saba floaters are not usually permanent. They will eventually sink to the bottom of your eyes and you will begin to see fewer and fewer floaters as time goes on
Hi everyone, I have been reading this post for the past three weeks and want to thank everyone for sharing their stories, as it has given me comfort during major scary moments. So wanted to share my story so far in hopes it may help someone else coming here looking for answers. I am 52F, healthy, no underlying conditions. I received my J&J shot on August 26th, under what I call "duress". I did not want the shot, as I live on a farm and work from home, but this was required to keep my job. First two days were actually not too bad, never developed a fever, just mainly fatigue and body aches. Day 4 is when everything went somewhat haywire. I started to get the incredible dizziness, vertigo, crippling nausea and intestinal distress. I was so dizzy and room spins...very scary. Ended up in the ER as I had a lower GI bleed and I was concerned about the blood clot issue with this vaccine. Thankfully I was fine, and this trip to the ER helped me feel better as my blood work was all completely normal. Day 5-6 is when the anxiety went nuts. I have had well controlled GAD for many years, and was on mild medication, but my anxiety was unmanageable. I was a complete wreck, I felt like everything just crashed down. I found this forum about that time as I was really needing some reassurance that I was not crazy, and that what I was experiencing was valid. The ER docs dismissed anything was vaccine related. For the next week, I did the Epley maneuvers which I had never heard of before, which were a life saver (so thank you everyone! :)). I also tried the Vit C, D and Zinc supplements as suggested. This did alleviate the dizziness, but increased my intestinal issues. I was having a really hard time tolerating the 2000mg of Vit C. Finally got in to see my GP week 2, and she diagnosed an inner and middle ear infection. Started on antibiotic, stopped the Vit C. Also was able to get a teledoc with my psychiatrist who prescribes my anxiety meds, so they were increased. She shared with me that she is seeing a lot of patients who are either post or peri menopausal who are having major anxiety and panic issues after the vaccine. She said dizziness is also something she is hearing about as well. Finally now at week 3 and a day, and I am finally starting to feel like I am getting on the other side of this. As of today, I lost 15lbs in 3 weeks. Currently taking Tumeric and Omega 3 for inflammation, Prozac and Propanolol for anxiety, the antibiotic and Benadryl for dizziness. That's my cocktail that seems to be working so far. I never had a flu shot as an adult, and the only vaccine I ever had was Tetnus. I am still very much on the fence if it was worth it. All of my friends say "it's better than getting COVID", which I am sure it is. But this experience was scary and isolating. I took time off from work and when my coworker asked if I was ok, I said I was having issues after the vaccine. She replied, "you are such a big baby". It is really infuriating that our reactions are not taken seriously. Giant hugs to everyone who comes here looking for support and answers, as this is a lonely journey. If you made it this far, thanks for reading my story. ❤️
@kris I personally think the vaccines are producing an auto-immune response in a small minority of people. I think they’re producing Anti-VGKC antibodies, which cause a number of neurological conditions. Voltage Gated Potassium Channels (VGKC) stop the nerves firing, so when they are hindered by these Anti-VGKC antibodies, the nerves keep firing....and therefore it produces over excitability in muscles and the brain. Morvan’s Syndrome can be acquired by viral infection. Check out its symptoms - insomnia, brain fog, over alertness, muscle twitching. I wonder are some people’s bodies reacting to the vaccine in the same way? Also check out the Pandremix vaccine that was banned in 2009 due to fears that it was triggering Narcolepsy in some children. They think the vaccine was attacking the proteins on brain cells that regulate sleep. Apparently the protein on the surface of the virus was similar to that on those brain cells
@deedee I personally think the vaccines are producing an auto-immune response in a small minority of people. I think they’re producing Anti-VGKC antibodies, which cause a number of neurological conditions. Voltage Gated Potassium Channels (VGKC) stop the nerves firing, so when they are hindered by these Anti-VGKC antibodies, the nerves keep firing....and therefore it produces over excitability in muscles and the brain. Morvan’s Syndrome can be acquired by viral infection. Check out its symptoms - insomnia, brain fog, over alertness, muscle twitching. I wonder are some people’s bodies reacting to the vaccine in the same way? Also check out the Pandremix vaccine that was banned in 2009 due to fears that it was triggering Narcolepsy in some children. They think the vaccine was attacking the proteins on brain cells that regulate sleep. Apparently the protein on the surface of the virus was similar to that on those brain cells
i never felt anxious before and used to control my mind, thoughts easily but now post vax hear starts pounding all of a sudden, start feeling uneasy upper abdomen and getting lot of burping. At this time, i start feel racing thoughts, if some thought comes in mind, getting stuck on it and not able to divert mind on something else. As you mentioned, once all the burping goes off and feel easy stomach, able to get out of racing thoughts and control my mind as usual which is not typical anxiety. Also, getting irritated to noises around and sometimes getting different sound in left ear when irritated. It's really like a roller coaster ride mate. Hope we all get better in coming weeks.
Its been almost 8 weeks in my recovery and I feel like I've been going backwards, These random adrenal surges keep me from sleeping, my irritability has been a bit over bearing recently and my anxiety is the worst it's ever been. On top of ever changing food / supplement intolerances I've had some issues with my heart where it skips a beat or its palpitating more than usual.
I just want it to end.
Very good presentation about covid adverse events reported: https://thehighwire.com/videos/these-patients-deserve-to-be-heard-vaers-whistleblower/
Folks, i was filling up a questionnaire for a dietitan and my current stmptoms that include extreme fatigue, short term memort fog, difficulty concentrating, disorientation of the brain showed similar symptoms of Lyme disease. I mean we’re being sent back with having good some routine test results bubevery doctor we see and we are almost self diagnosing ourselves. Has anyone got tested for lyme? Now i wanna get tested for it but i know my anxiety will love this until i get results back and i am not even sure how long it takes to get results for ot here where i live (a developing country)
I’ve glanced thru several pages of post trying to see if anyone has noticed a heightened or increased sense of smell, since the Pfizer vaccine shot? This is also my first time ever posting on a forum so I’m not even sure I’m doing this correct.
@ohjason From what I´ve read, months 2-4 are the most difficult months for most people. So hopefully you will become better soon! 🙂
My last relapse (2 weeks ago) was also worst than it has been since the beginning (3,5 months ago). But now I am back to 90%
@nehru1 did it move around and affect your swallowing, like if you moved your head forward or backward was it difficult to swallow?
@ohjason what kind of life changes have you made within 8 months? Do you have allergies? Sorry to hear you relapced. Stay strong. It will pass.
@charsen I ended up taking a supplement that had glycerin a couple of days ago and I stopped taking my quercetin. Things that have glycerin don’t really mesh well with people who could potentially have MCAS. So for 2 ish days I’ve had this feeling and it feels a little hard to swallow at times. Idk if I should go to the hospital or not yet because it wasn’t a severe reaction.